# SDR UALA2011060902844

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 60,555 hours, 8,698 cycles
- Engine: Pwa PW40903
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Liner
- Condition: Torn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG 10:OCLOCK POSITION SEGMENT FAN EXIT LINER IS TORN APPROX 4-5 INCHES.
